# SDR SWAA2022022535196

- Difficulty date: November 25, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,317 hours, 35,967 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PNL 193B FWD RIGHT CORNER DELAMINATED MEASURES .750' X .50' MOD / REPAIRED FWD R/H CORNER ON PANEL 193B IAW SRM 51-70-04-2R-6 AND SRM 51-70-04-04-2R-0 RESTORED FINISHES IAW AMM 51-21-99-300-801 AND AMM 51-21-99-300-802.
